# SDR WX0A2025091732566

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N258NV
- Make and model: Airbus A320-214
- Aircraft serial: 4015
- Aircraft time: 38,622 hours, 23,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFTER PUSH BACK AND ENGINE START, CABIN EMERGENCY LIGHTS WERE ON WHILE THE EMER EXIT SWITCH WAS IN THE ARMED POSTION.  / PERFORMED TSM 33-51-00-810-881-A PERFORMED OPERATIONAL CHECK OF THE MANUAL OPERATION OF BOTH CONTROL PANELS IAW AMM 33-51-00-710-004. OPS CHECK GOOD. A/C OK FOR SERVICE. "
